MAUDE Adverse Event Report: AESCULAP AG BIPOLAR COAGULATION UNIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

AESCULAP AG BIPOLAR COAGULATION UNIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number GN060
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a bipolar coagulation unit (part # gn060) was used during a procedure performed on (b)(6) 2020.According to the complainant, the device power supply failed during the surgical procedure.No known patient complications were reported as a result of the event.Additional information has been requested, but has not yet been received.The malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: visual investigation: no malfunctions were found during a visual inspection and the electrotechnical examination.The unit works according to the specifications.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
BIPOLAR COAGULATION UNIT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10906735
Report Number9610612-2020-00851
Device Sequence Number2895584
Product Code GEI
UDI-Device Identifier04038653078035
UDI-Public4038653078035
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGN060
Device Catalogue NumberGN060
Device Lot Number51643942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1